# SDR ABXA2021826077

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 87,932 hours, 26,239 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78017013
- Part serial: SEEC0212
- Condition: Intermittent
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG "R ENG EEC" DURING CLMB. CREW DECIDE TO PERFORM AN AIR TURNBACK, AIRCRAFT LANDED UNEVENTFULLY. AIRCRAFT GROUNDED BY MAINTENANCE.BITE SHOWN R-J2 UNPLUD'D. INSPECT EEC J2 PLUG, D4224P, D4246J. IT WAS TIGHTENED & NO DEFECTS NOTED. REMOVED AND REPLACED M591 AND R EEC, EEC GROUND TESTS GOOD IAW B767MM 73-21-04 AND WITH ENGINE RUN, NO DEFECTS NOTED.
